This article is cited in 1 scientific paper (total in 1 paper)
Simplicial 2-spheres obtained from non-singular complete fans
Department of Mathematics, Graduate School of Science, Osaka City University, 3-3-138 Sugimoto, Sumiyoshi-ku, Osaka 558-8585 JAPAN
We prove that a simplicial 2-sphere satisfying a certain condition is the underlying simplicial complex of a 3-dimensional non-singular complete fan. In particular, this implies that any simplicial 2-sphere with $\leq 18$ vertices is the underlying simplicial complex of such a fan.
triangulation, fan, toric topology
PDF file (513 kB)
MSC: Primary 52B05; Secondary 14M25
Yu. Suyama, “Simplicial 2-spheres obtained from non-singular complete fans”, Dal'nevost. Mat. Zh., 15:2 (2015), 277–288
Citation in format AMSBIB
\paper Simplicial 2-spheres obtained from non-singular complete fans
\jour Dal'nevost. Mat. Zh.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
V. M. Buchstaber, N. Yu. Erokhovets, M. Masuda, T. E. Panov, S. Park, “Cohomological rigidity of manifolds defined by 3-dimensional polytopes”, Russian Math. Surveys, 72:2 (2017), 199–256
|Number of views:|